MathSciNet Relay Station
MathSciNet bibliographic data
MR917831 68Q20 (11A51 11A63 11J99 11Y16 68Q25)
Kannan, R.; Lenstra, A. K.; Lovász, L. Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers. Math. Comp. 50 (1988), no. 181, 235–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement